How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Cardiology
Satisfied Customers: 29250
Experience:  MD
23744323
Type Your Cardiology Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am taking one 50 mg Losartin Potassium and

Customer Question

Hello, I am taking one 50 mg Losartin Potassium and Hydrochlorothiazide tablet per day. This morning I took two by mistake. It has been about 2 hours and have so far not experienced any side effects, other than a little anxiety. If it has been about 2 hours with no noticeable side effects, is that a positive sign?
JA: Can you tell me about all the symptoms you've experienced (e.g. shortness of breath, heart palpitations, minor physical effort making you feel tired)?
Customer: Nothing as of yet.
JA: Anything else in your medical history you think the doctor should know?
Customer: I have asthma, use symbicort twice a day, and take 20 mg of rabinozole for gerd each morning. I also take allergy drops.
Submitted: 2 months ago.
Category: Cardiology
Expert:  Dr Basu replied 2 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Yes it is.
One extra dose of losartan and hydrochlorothiazide should not cause any problem.
The dosage is still within safe daily intake limit.
You may feel little dizzy but since 2 hours passed, that is also unlikely.
You can drink little bit more fluids to counteract any dizziness.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-dr-basu/